# SDR HEEA968328

- Difficulty date: October 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2258F
- Make and model: Bell 412
- Aircraft serial: 33073
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Indicator
- Part number: 124044
- Condition: Reads High
- Location: Fuel Press
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

READS HIGH ON LOW END AND LOW ON HIGH END OF SCALE.
